# SDR DXTA2017041506396

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 12,876 hours, 7,929 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Part number: 62100077000
- Condition: Overheated
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL 280 AROUND 20 MINUTES INTO FLT, A STRONG ELECTRICAL ODOR WAS NOTICED IN COCKPIT.  VISUALLY FAINT SMOKE COULD BE SEEN IN ALL OF COCKPIT AREA AS WELL.  NO ODOR OF SMOKE IN GALLEY OR CABIN.  WINDSHIELD HEAT WAS ON AND NORMAL.  SMOKE CAME ON QUICKLY AND DISSIPATED BEFORE  THE AIRCRAFT WAS ON THE GROUND WITHIN 10 MINUTES OF FIRST NOTICING SMOKE. ELECTRICAL LOAD AND ALL DISPLAYS WERE NORMAL. INSPECTED ALL AVIONICS EQUIPMENT IN THE COCKPIT AREA. FOUND THE RT WINDSHIELD HEAT TERMINAL BLOCK BEGINNING TO OVERHEAT.  REMOVED AND REPLACED THE TERMINAL BLOCK IAW WMM 30-41-00 & AMM 34-41-00. OPS CHECKED SATISFACTORY.
